Zirtek Cetirizine 10mg Film Coated Tablets 7 Pack
Cetirizine dihydrochloride is the active ingredient of Zirtek. Zirkek is an antiallergic medication.
In adults and children aged 6 years and above, Zirtek is indicated
for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
for the relief of urticaria and hives
You Must Be Aged Over 18 Years To Purchase This Product
You may also like our liquid Cetirizine 200ml only €7.95
Each tablet contains 10mg of cetirizine dihydrochloride.
the other ingredients are microcrystalline cellulose, lactose-monohydrate, colloidal anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydro-xypropylmethylcellulose (E 464), titanium dioxide (E 171), macrogol 400.
Take with a glass of liquid. The tablet can be divided into 2 equal doses.
Adults and adolescents above 12 years: 1 tablet daily
Children between 6 and 12 years: half of a tablet twice daily.